# SDR AALA201610249005

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 72,053 hours, 26,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR WOULD NOT ARM.  FOUND DEBRIS INTERFERING WITH THE 1R GIRT BAR REMOVED DEBRIS AT 1R TRACK AND PERFORMED OPERATIONAL CHECK PER AMM 52-11-00-201 ARMED WITH NO ISSUES.
